# SDR ARWA0011013

- Difficulty date: October 30, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- Aircraft time: 59,612 hours, 50,590 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 430200
- Part serial: 19399
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN CRUISE AT FL 29.0 NR 1 ENGINE EGT FLUCTUATED FROM 210 C TO 380 C, ALL OTHER PARAMETERS AS FOLLOWS:  EPR 1.74, N2 97.5 PERCENT, FF 4900 LBS, N1 102.5 PERCENT, OIL TEMP 76 C, OIL PRESS 52 PSI, OAT -19 C.  PERFORMED IN-FLIGHT ENGINE SHUTDOWN ABNORMAL CHECKLIST.  NOTE:  WINDMILLING OIL PRESS 22 PSI, TIME 22:27 Z.  AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED THREE EGT THERMOCOUPLES AND REMOVED AND REPLACED THE #1 EGT INDICATOR IAW MM 77-20-1 AND 77-20-0 SYSTEM OPS CK NORMAL IAW 71-00 ALL PARAMETERS NORMAL.
